Missouri Journal of Mathematical Sciences

The Missouri Journal of Mathematical Sciences (MJMS) publishes well-motivated original research articles as well as expository and survey articles of exceptional quality in mathematical sciences.

Scope

    The Missouri Journal of Mathematical Sciences (MJMS) publishes well-motivated original research articles as well as expository and survey articles of exceptional quality in mathematical sciences.

Details

Missouri Journal of Mathematical Sciences

Print ISSN: 0899-6180

Online ISSN: 1085-2581

Current: Nov 2020 : Volume 32 Issue 2

Coverage: 1989 - current

Frequency: Biannual

Access: Articles older than 5 years are open.


METRICS


Mathematical Citation Quotient (MCQ): 0.05

Back to Top